# SDR UALA2011022500955

- Difficulty date: February 23, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 60,399 hours, 22,259 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sleeve
- Condition: Damaged
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-1 DOOR, EXTERNAL HANDLE NOT FLUSH WITH DOOR.  REMOVED INNER SHAFT, COLLAR CLUTCH, THRUST COLLAR, YOKE CTR SHAFT, OUTER SHAFT, AND BUTTERFLY HANDLES FOR EVALUATION.  REPLACED DAMAGED SLEEVE ON BUTTER FLY HANDLE, DAMAGED PACKING IN OUTER SHAFT, AGED CENTER SHAFT, DAMAGED COLLAR CLUTCH ALL IAW SRM.  ADJUSTED EXTERIOR HANDLE LATCH IAW MM AND OPS GOOD.
